Skip to main content


Journal Article

Stochastic approximation procedures for Lévy-driven SDEs

Seidler Jan, Týbl O.

: Journal of Optimization Theory and Applications vol.197, 2 (2023), p. 817-837

: GA19-07140S, GA ČR

: stochastic approximation algorithms, Lévy-driven stochastic differential equations

: 10.1007/s10957-023-02198-0



(eng): A continuous-time Robbins-Monro-type stochastic approximation procedure for a system described by multidimensional stochastic differential equation driven by a general Lévy process is studied.

: BB

: 10103